# SDR UIEA2021040900868

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 22,712 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: AC9227F1740
- Part serial: NSN
- Condition: Faulted
- Location: Rt Eng Fuel Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE FUEL FILTER ILLUMINATED IN CLIMBOUT WITH FF ABOVE 10KPPH. EXTINGUISHED ON POWER REDUCTION.( R/R R/H ENG FUEL FILTER IAW AMM 73-11-02. LEAK CHECKS GOOD. OPS CHECKS NORMAL, NO DEFECTS NOTED )
